# SDR AALA202109226204

- Difficulty date: September 18, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 61,866 hours, 30,327 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE AT 10A EXIT ROW INOPERATIVE. **SUPPLEMENTAL REPORT REQUIRED**(OPEN)
